# SDR IPXA1165847

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: SIC50774
- Part serial: 0610
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATORS INOP ON ECAM AND OVERHEAD (INTERMITTENT) DURING CRUISE.   R & R FUEL QTY COMPUTER IAW MM 28-42-38.  OPS CK GOOD.
